# SDR SWAA2017120518236

- Difficulty date: November 8, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 66,516 hours, 38,989 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1001
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD BULKHEAD 45 DEGREE ANGLE CRACKED AT BS. 663. / R&R ANGLE IAW DWG.
